# SDR AALA201704199003

- Difficulty date: April 12, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640164
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED RIGHT SIDE SLOPING FLOOR PANEL 132FF IN FORWARD CARGO BAY.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00, AND IRM 9701, REVISION G.
